Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Redness in legs after sunburn, tried aloe vera. What to use?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
Hi, I got burned by the sun about 2 months ago at the bottom of my legs. The redness is still there, I've tried alo vera and other moisturisers but nothing seems to do anything for it. it is horrible looking because I'm so pale then there's just a line across both my legs where I got burnt, what will take the redness away, someone suggested flamazine but I don't know what to use?
Posted Sat, 25 Aug 2012 in Skin Hair and Nails
Answered by Dr. Ketan Vagholkar 5 hours later
Thanks for writing in.
Sun burns is a condition wherein the regenerative elements of the skin are destroyed by actinic rays. It is a self remitting condition. No local treatment can cure it or hasten recovery. Local treatment will just give you symptomatic relief.Usually the lesion will become dark from the current red colour. Thereafter the skin will peel off and will be replaced by normal skin. You can use any steroid containg ointment to be applied twice a day gently in order to prevent any sort of scarring.
i hope this answers your querry.
With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor